# SDR SWIA201743855

- Difficulty date: September 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,063 hours, 31,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 27 BETWEEN BS 574 - 621 DAMAGED.  REPAIRED FLOOR SUPPORT IAW REO.
